MathSciNet Relay Station
MathSciNet bibliographic data
MR1842090 20D10 (20D20 20D40)
Ramadan, M. The influence of $S$-quasinormality of some subgroups of prime power order on the structure of finite groups. Arch. Math. (Basel) 77 (2001), no. 2, 143–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement